Okay, so for about 2 years I was on the Nexplanon which was absolutely perfect. I was period free, having a great time not worrying about getting pregnant, etc. now, the reason I had it removed, which sucked, was because it legit split in my arm. This resulted in me to getting the Depo since I'm NO about getting the Nexplanon again. Anyway, so my date to get the shot again is February 9th, 2016. A week before that I got some really back cramps and slight brown discharge. Yesterday it was BRIGHT red. It's been about a week now and I'm still bleeding with a lot of cramps. Should I be alarmed? I haven't had my period for 2 years and now I get on the Depo and this happens! REAAAALLLY paranoid here guys. I'm 20, also, if my age helps with anything. Please if anyone could provide some sort of information. I'm trying to avoid making a trip to the clinic due to the amount of pain I'm in. Thank you so much guys.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2014 • 1 answer
Posted 21 Aug 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 6 Apr 2015 • 2 answers
Posted 15 Jun 2018 • 1 answer